# SDR R61A2021062500502

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 18,689 hours, 12,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011649
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,689 hours, 12,645 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CENTER AISLE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE. R&R AFT EMERGENCY LIGHT POWER UNIT REF AMM 33-50-01.
